INVERSE SOURCE PROBLEMS FOR THE STOCHASTIC WAVE EQUATIONS: FAR-FIELD PATTERNS
Li, Jianliang1; Li, Peijun2; Wang, Xu3,4
刊名SIAM JOURNAL ON APPLIED MATHEMATICS
2022
卷号82期号:4页码:1113-1134
关键词Key words inverse source problem stochastic wave equation Gaussian random field pseudodifferential operator far-field pattern uniqueness
ISSN号0036-1399
DOI10.1137/21M1467663
英文摘要This paper addresses the direct and inverse source problems for the stochastic acous-tic, biharmonic, electromagnetic, and elastic wave equations in a unified framework. The driven source is assumed to be a centered generalized microlocally isotropic Gaussian random field, whose covariance and relation operators are classical pseudodifferential operators. Given the random source, the direct problems are shown to be well-posed in the sense of distributions and the regularity of the solutions are given. For the inverse problems, we demonstrate by ergodicity that the principal symbols of the covariance and relation operators can be uniquely determined by a single realization of the far-field pattern averaged over the frequency band with probability one.
资助项目NNSF of China[12171057] ; NNSF of China[11871068] ; NNSF of China[DMS-1912704] ; NSF[11971470]
WOS研究方向Mathematics
语种英语
出版者SIAM PUBLICATIONS
WOS记录号WOS:000830588400001
内容类型期刊论文
源URL[http://ir.amss.ac.cn/handle/2S8OKBNM/61139]  
专题中国科学院数学与系统科学研究院
通讯作者Li, Jianliang
作者单位1.Yunnan Univ, Sch Math & Stat, Kunming 650091, Yunnan, Peoples R China
2.Purdue Univ, Dept Math, W Lafayette, IN 47907 USA
3.Chinese Acad Sci, Acad Math & Syst Sci, ICMSEC, LSEC, Beijing 100190, Peoples R China
4.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
推荐引用方式
GB/T 7714
Li, Jianliang,Li, Peijun,Wang, Xu. INVERSE SOURCE PROBLEMS FOR THE STOCHASTIC WAVE EQUATIONS: FAR-FIELD PATTERNS[J]. SIAM JOURNAL ON APPLIED MATHEMATICS,2022,82(4):1113-1134.
APA Li, Jianliang,Li, Peijun,&Wang, Xu.(2022).INVERSE SOURCE PROBLEMS FOR THE STOCHASTIC WAVE EQUATIONS: FAR-FIELD PATTERNS.SIAM JOURNAL ON APPLIED MATHEMATICS,82(4),1113-1134.
MLA Li, Jianliang,et al."INVERSE SOURCE PROBLEMS FOR THE STOCHASTIC WAVE EQUATIONS: FAR-FIELD PATTERNS".SIAM JOURNAL ON APPLIED MATHEMATICS 82.4(2022):1113-1134.
个性服务
查看访问统计
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。


©版权所有 ©2017 CSpace - Powered by CSpace